# SDR GTIA2018020202395

- Difficulty date: February 2, 2018
- Submitted: February 6, 2018
- Operation: Air carrier
- Aircraft: N672NK
- Make and model: Airbus A321-231
- Aircraft serial: 7522
- Aircraft time: 3,711 hours, 1,554 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin &Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AC ODORLESS SMOKE PRESENT IN THE CABIN & COCKPIT DURING LANDING. PERFORMED OP`S TEST OF THE CPC IAW AMM 21-31-00-710-002 & 21-31-00-710-802, OP`S TEST GOOD. VISUALLY INSPECTED A/C FOR SMOKE, NO SMOKE DAMAGE NOTED. A/C OK FOR CONTINUED SERVICE.
